Cortozone or whatever-i dunno!!!!

Discussion in 'Health' started by southern_bell, May 18, 2004.

  1. southern_bell

    southern_bell Member

    I know that I am having a horrible time with my weight right now. HORRIBLE. In four years I have gained 40 lbs.!!!!!!! I looky curvy really, not like supersized or anything. I had a problem staying semi-small when i was a kid and got it under control in high school. Now, my life has been fast pace. I am more active and eat healthier, but my weight has increased. I don't get it. I have gone up 7 pant sizes in one year. I have had ppl tell me different things. Some same that stress has caused it. Well damn, I am gonna be stressed all my life-am I gonna blow up like a balloon. I really don't have time for a workout everyday. I am so tired after work. I just don't get what is going on. I have been on BC pills for 3 months. I don't get why it would start effecting me now and so drastically. I had stop having sex with my old boyfriend so I guess that should have made my butt and hips get smaller, but it didn't. I went up a cup size. I am just so unhappy with myself. So many people tell me my face looks larger. I feel out of control and I can't deal with it. It is starting to affect my back. That S-something nerve (longest nerve in body) is giving me hell which I learned can be cause by a change in weight. I am 22. This shouldn't being happening to me. I am at a lost. Please respond with advice or if you need any questions to better answer. THANKS SO MUCH!!!!!!!!!!!!!!!!!!p.s. this is important to be because all the health problems in my background as well.
     
  2. southern_bell

    southern_bell Member

    come on someone relpy and help me out!!:(
     
  3. Maggie Sugar

    Maggie Sugar Senior Member

    I don't know what is going on with you (and I don't get the cortisone part of your post, BCPs are not cortisone, but they are a type of steroid.) The Pill could well be part of the problem, as could a thyroid disorder or a dozen other things.

    There is really no way anyone can tell over the internet.

    See a doctor, if it isn't normal weight gain and you have other symptoms. No one can cure you without a compete history, and only a HCP in person can do that.

    Please get some help. You sound like you are really stressed.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice